# SDR 07FDEA00896

- Difficulty date: March 15, 2007
- Submitted: March 15, 2007
- Operation: Air carrier
- Aircraft: N813FD
- Make and model: Airbus A310-324
- Aircraft serial: 500
- Aircraft time: 41,143 hours, 17,459 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACKED HOLE ON PYLON NR 2 AT RIB 8 UPPER SPAR.  REPAIR WAS PERFORMED IAW SRM 54-51-31/FIG 201 AND APPROVED BY EA 6-5451-103400.
